JournalsqtVol. 1, No. 4pp. 413–421

The skein module of torus knots

  • Julien Marché

    École Polytechnique, Palaiseau, France
The skein module of torus knots cover
Download PDF

Abstract

We compute the Kauffman skein module of the complements of torus knots in S3. Precisely, we show that these modules are isomorphic to the algebra of SL(2,ℂ)-characters tensored with the ring of Laurent polynomials

Cite this article

Julien Marché, The skein module of torus knots. Quantum Topol. 1 (2010), no. 4, pp. 413–421

DOI 10.4171/QT/11